Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Correction


Author: Henry Taber
Journal: Bull. Amer. Math. Soc. 3 (1896), 121
DOI: https://doi.org/10.1090/S0002-9904-1896-00390-6
Correction: Bull. Amer. Math. Soc., Volume 2, Number 7 (1896), 221--233
Correction: Bull. Amer. Math. Soc., Volume 2, Number 10 (1896), 336--339
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1896-00390-6